# SDR HALA201004200165

- Difficulty date: April 15, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 78,354 hours, 14,209 cycles
- System (JASC): 5240 · Service Doors
- Part: Shim
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R CUTOUT AFT EDGE SEALING SURFACE SHIM CORRODED (DOOR STA 921).  SHIM REPLACED IAW SRM 57-40-02 D634T210, REV 82.
